# SDR UIEA2017102702128

- Difficulty date: October 26, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 97,666 hours, 14,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EXTREME ODOR OF JET ENGINE EXHAUST IN THE COCKPIT AND UPPER DECK DURING DESCENT.  PERFORMED FIM 21-00, TASK 810. FOUND RT WING GEAR DOOR RETURN HYD FITTING LEAKING.  PERFORMED APU BLEED FOR OIL CONTAMINATION. PERFORMED ENGINE BLEED AIR OIL CONTAMINATION CHECK, OK. NO OCCURRENCE OF FUMES.
